# SDR MWEA98034

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S2777930
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CABIN FRAME AT STA 218 BETWEEN LONGERON 17L-18L CORRODED AND GROUND OUT.  REMOVED DAMAGED SECTION OF FRAME, FABRICATED AND INSTALLED REPAIR PER SRM 53-03 FIG 32.
